Alert archive / Arizona / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 32, NWS Tucson, AZ
NWS Tucson, AZ issued this severe thunderstorm warning at Jul 19, 2007, 7:12 PM MST for Pima County, Arizona. It was in force for 63 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2007, 7:12 PM MST (02:12 UTC)
- Expired
- Jul 19, 2007, 8:15 PM MST
- In force
- 63 min
- Issued by
- NWS Tucson, AZ
- Area
- Counties, with a storm outline in the text
County Pima County, AZ
The radar
The Tucson radar (KEMX), 49 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 7:33 PM MST | TSTM WND GST 60 | Tucson, AZ | ESTIMATED AT NWS OFFICE. MEASURED GUST TO 69 MPH ON ROOF OF U OF A ATMOSPERHIC SCIENCES BUILDING. |
| Jul 19, 7:33 PM MST | TSTM WND GST 60 | Tucson, AZ | ESTIMATED AT NWS OFFICE. MEASURED GUST TO 69 MPH ON ROOF OF U OF A ATMOSPHERIC SCIENCES BUILDING. |
| Jul 19, 7:35 PM MST | TSTM WND DMG | 7 Ne Tucson, AZ | TREE DOWNED ACROSS TANQUE VERDE RD. NEAR PANTANO WASH |
| Jul 19, 7:50 PM MST | TSTM WND DMG | 4 Nw Tucson, AZ | POWER LINES DOWNED IN MIRACLE MILE AREA OF TUCSON |
| Jul 19, 8:09 PM MST | TSTM WND GST 63 | 7 Ssw Avra Valley, AZ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 2.2 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 742 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 3062 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KTWC 200215
SVRTWC
AZC019-200315-
/O.NEW.KTWC.SV.W.0032.070720T0212Z-070720T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
712 PM MST THU JUL 19 2007
THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN PIMA COUNTY IN SOUTH CENTRAL ARIZONA...
THIS INCLUDES THE CITIES OF...TUCSON...ORO VALLEY...
* UNTIL 815 PM MST
* AT 706 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
EXTENDING FROM NEAR SAQUARO NATIONAL PARK EAST TOWARD GREEN VALLEY
AND WESTWARD. THESE STORMS WERE MOVING NORTHWEST AT 15 TO 20 MPH.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IN ADDITION TO DAMAGING WINDS...THIS STORM WILL ALSO PRODUCE A DUST
STORM WITH VISIBILITIES NEAR OR BELOW ONE QUARTER OF A MILE. REMEMBER
IT IS DANGEROUS TO DRIVE IN A DUST STORM...PARTICULARLY IN OPEN
AREAS.
LAT...LON 3172 11156 3207 11089 3229 11045 3251 11047
3236 11153
$$
WEATHER.GOV/TUCSON
MOLLERE2 follow-up statements
000
WWUS55 KTWC 200231
SVSTWC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
726 PM MST THU JUL 19 2007
AZC019-200315-
/O.CON.KTWC.SV.W.0032.000000T0000Z-070720T0315Z/
PIMA AZ-
726 PM MST THU JUL 19 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MST
FOR EASTERN PIMA COUNTY...
AT 718 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS THAT WILL PRODUCE NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS LINE OF
STORMS EXTENDED FROM SAGUARO NATIONAL PARK EAST TOWARD THE SAHUARITA
AND GREEN VALLEY AREAS AND WERE MOVING WEST NORTHWEST AT 15 MPH.
THIS LINE OF STORMS IS HEADED FOR THE ENTIRE TUCSON METRO AREA AND
WILL BE PRECEDED BY A WALL OF DUST. THIS DUST HAS REDUCED
VISIBILITIES IN THE DOWNTOWN AREA TO AROUND A QUARTER OF A MILE.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RYAN
FIELD...THREE POINTS...CATALINA STATE PARK...ORO
VALLEY...CATALINA...SAGUARO NATIONAL PARK WEST...KITT PEAK...SILVER
BELL...PICTURE ROCKS...MARANA AND DOVE MOUNTAIN.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
LAT...LON 3172 11162 3175 11088 3191 11046 3251 11047
3250 11159
$$
MOLLERE000
WWUS55 KTWC 200258
SVSTWC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
757 PM MST THU JUL 19 2007
AZC019-200315-
/O.CON.KTWC.SV.W.0032.000000T0000Z-070720T0315Z/
PIMA AZ-
757 PM MST THU JUL 19 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MST
FOR EASTERN PIMA COUNTY...
AT 745 PM MST...A LINE SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH AND DUST STORM CONDITIONS CONTINUED TO MOVE
NORTHWEST ACROSS THE TUCSON METRO AREA AT 15 MPH. THE MAIN LINE OF
STORMS STRETCHED FROM THE NORTHEAST SIDE OF TUCSON TO ARIVACA...AND
WERE MOVING TOWARD ORO VALLEY...MARANA...AND CATALINA.
NUMEROUS REPORTS OF DUST STORM CONDITIONS WITH VISIBILITIES NEAR OR
BELOW 1/4 MILE HAVE BEEN RECEIVED...ALONG WITH A TREE DOWNED ACROSS
TANQUE VERDE ROAD ON THE NORTHEAST SIDE OF TUCSON...AND POWER LINES
DOWNED IN THE MIRACLE MILE AREA.
WIND DAMAGE AND DENSE BLOWING DUST WILL OCCUR AHEAD OF THE HEAVY
RAIN AND LIGHTNING. SEEK SHELTER IMMEDIATELY INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 3172 11162 3175 11088 3191 11046 3251 11047
3250 11159
$$
PYTLAKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 1:05 PM MST, 6 hours 7 minutes earlier.
Area forecast discussion, Jul 19, 1:05 PM MST, 6 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 105 PM MST THU JUL 19 2007 .SYNOPSIS...HIGH PRESSURE ALOFT WILL REMAIN NEAR THE FOUR CORNERS. ADEQUATE MOISTURE IN COMBINATION WITH DAYTIME HEATING WILL PROVIDE ISOLATED TO SCATTERED THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EVENING HOURS. ACTIVITY WILL INCREASE INTO THE WEEKEND AS STRONGER EASTERLY FLOW OCCURS. && .DISCUSSION...STARTING TO SEE SOME DEVELOPMENT ALONG THE RIM WITH A THUNDERSTORM SOUTHWEST OF ST JOHNS. CURRENT WATER VAPOR SHOWS DRIER AIR CONTINUING TO PUSH INTO SE AZ...STARTING TO WORK ITS WAY INTO SANTA CRUZ AND EXTREME EASTERN PIMA. EXPECTING DEVELOPMENT TO START EITHER ALONG THE RIM OR ALONG THIS WET/DRY BOUNDRY. GOES IMAGERY SHOWS PW VALUES RANGING FROM AROUND AN INCH TO A LITTLE OVER AN INCH AND A HALF...COINCIDING VERY WELL WITH THIS MORNINGS SOUNDING. CURRENT TEMPERATURE AT KTUS HAS JUMPED UP TO 101. WITH A COUPLE OF HOURS OF HEATING LEFT TO GO...HIGH OF 102 SHOULD BE RIGHT ON THE MARK..IF NOT SLIGHTLY UNDERDONE. MODELS STILL PROGGING UP DAYS TODAY AND TOMORROW WITH REGARDS TO SHOWERS AND THUNDERSTORMS WITH AT LEAST A SLIGHT DOWNWARD TREND IN AFTERNOON HIGH TEMPERATURES. WITH MINOR TWEAKS AND UPDATES...INHERITED FORECAST LOOKED FINE. FOR FURTHER DETAILS AND DISCUSSION...PLEASE REFER TO PREV DISCUSSION SECTION BELOW. KEMX RADAR IS NOW OPERATIONAL. && .FIRE WEATHER...THE DAILY CYCLE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS IS EXPECTED TO CONTINUE INTO THE WEEKEND. WINDS WILL BE DIURNALLY DRIVEN...WITH AFTERNOON GUSTS UP TO 25 MPH DUE TO SURFACE HEATING. ADDITIONALLY...ANY THUNDERSTORMS THAT OCCUR WILL BE CAPABLE OF PRODUCING STRONG...GUSTY AND ERRATIC WINDS. RELATIVE HUMIDITY VALUES OVERNIGHT WILL BE IN THE 45 TO 75 PERCENT RANGE...WITH VALUES DROPPING IN THE AFTERNOON HOURS INTO THE 20 TO 30 PERCENT RANGE. && .AVIATION...SCT TSRA/SHRA COVERAGE ARE EXPECTED ACROSS SOUTHEAST ARIZONA THIS AFTERNOON AND EVENING. EXPECT BKN090CB...VRB WIND GUSTS TO 45 KTS AND BRIEF VISIBILITY REDUCTION TO UNDER 3 SM DUE TO HEAVY RAINFALL WITHIN A THUNDERSTORM OR BLOWING DUST DUE TO STRONG OUTFLOW WINDS. AVIATION DISCUSSION NOT UPDATED FOR TAF AND TWEB AMENDMENTS. && .CLIMATE...THE CONSECUTIVE DAY STREAK OF DAYTIME HIGH TEMPERATURES OF 100 OR GREATER AT THE TUCSON AIRPORT HAS REACHED 37 DAYS AS OF THURSDAY. HAVING ALREADY HIT 101 AT THE TUCSON INTERNATIONAL AIRPORT...TODAY QUALIFIES AS DAY 37. DUE TO INCREASED MOISTURE AND THUNDERSTORM ACTIVITY FRIDAY AND SATURDAY...WE ARE FORECASTING 99 FOR FRIDAY AND 97 FOR SATURDAY SO IT LOOKS LIKE TUCSON WILL FALL JUST SHORT OF TYING THE ALL-TIME RECORD OF 39 CONSECUTIVE DAYS. IN ANY EVENT...IT WILL BE ANOTHER HISTORIC RUN OF 100+ TEMPERATURES FOR TUCSON. TOP 5 LONGEST CONSECUTIVE DAY STREAKS OF HIGHS 100 DEGREES OR BETTER: 1) 39 DAYS IN 2005 (JUNE 14TH TO JULY 22ND) 39 DAYS IN 1987 (JUNE 7TH TO JULY 15TH) 3) 37 DAYS IN 2007 (JUNE 13TH TO JULY 18TH) *** 4) 33 DAYS IN 2002 (JUNE 13TH TO JULY 15TH) 5) 32 DAYS IN 1942 (JUNE 13TH TO JULY 14TH) && .PREV DISCUSSION...CURRENT SATELLITE SHOWS CLEAR SKIES OVER SE AZ THIS MORNING. WATER VAPOR IMAGERY SHOWS A PATCH OF DRY AIR STARTING TO INCH INTO EXTREME SE COCHISE COUNTY...WITH THE MUCH ADVERTISED INVERTED TROF STILL OVER WEST TEXAS. THIS FEATURE WILL CONTINUE TO INCH ITS WAY OVER TO SE AZ TODAY AND INTO TOMORROW. 12Z KTWC SOUNDING SHOWS A MORE UNSTABLE ATMOSPHERE AND LESS OF A CAP TO WORK THROUGH THAN 24 HOURS AGO. MODEL DATA SHOWS TODAY TO BE MORE ACTIVE THAN YESTERDAY. MOISTURE FROM THE AFOREMENTIONED INVERTED TROF WILL BEGIN TO MAKE ITS WAY INTO THE STATE AS WELL AS STRONG DYNAMICS WORKING INTO SE AZ BY EARLY EVENING. THIS INCREASE IN ACTIVITY WILL HOLD THROUGH FRIDAY...AS MOISTURE WILL REMAIN IN PLACE AND DYNAMICS WILL RE-EMERGE BY TOMORROW EVENING. THOUGH THIS WOULD ADVERTISE THAT THE MAIN THREAT WILL BE WET MICROBURSTS...THERE MAY ALSO BE A FLASH FLOOD THREAT. NAM HAS BEEN CONSISTENT IN PRODUCING BULLSEYES OF VERY HEAVY RAINFALL. WHILE DOUBTFUL THAT THE MODEL WILL HIT THE LOCATIONS ITS AIMING FOR...THE CONSISTENCY IS ENOUGH TO CONVINCE THAT ISOLATED LOCATIONS IN SE AZ MAY BE AT RISK FOR LOCALIZED HEAVY RAINFALL TO THE TUNE OF 3-5 INCHES. DUE TO ALL THE ACTIVITY LEADING UP TO THE WEEKEND...THERE IS THE VERY REAL PROSPECT THAT SATURDAY WILL BE A DOWN DAY. WHILE THE LINGERING CLOUDINESS WILL BE ENOUGH TO MINIMIZE THUNDER...STILL A CHANCE FOR RAIN AND EVEN ANOTHER ROUND OF LOCALIZED HEAVY RAIN. AS WITH THE PREVIOUS SHIFT...AFTER SATURDAY...WILL RUN THE STANDARD MONSOON FORECAST. WILL FINALLY START TO SEE A DOWNTURN IN DAYTIME HIGH TEMPERATURES. CURRENT FORECAST HAS TODAY AT 102...KEEPING THE STREAK ALIVE...BUT TOMORROW MAY SEE THE END. CURRENT FORECAST IS GOING WITH UPPER 90S FOR FRIDAY AND THE WEEKEND...BEFORE HITTING THE CENTURY MARK ONCE MORE AS WE ENTER INTO THE NEW WEEK. OF NOTE...KEMX RADAR IS STILL DOWN. NO ESTIMATE AS TO WHEN IT WILL BE BACK UP AND RUNNING. TECHNICIANS ARE WORKING ON THE PROBLEM. DO NOT FORESEE ANY MAJOR CHANGES TO FORECAST. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. && SMR/GL/JRG WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 19, 6:20 AM MST, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 620 AM MST THU JUL 19 2007 AZZ019-030-033>035-201300- NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 620 AM MST THU JUL 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE NEAR THE FOUR CORNERS REGION WILL MAINTAIN AN EASTERLY FLOW ACROSS THE AREA. EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP THIS AFTERNOON OVER THE HIGHER TERRAIN AND SLOWLY MOVE INTO THE VALLEYS. SOME STORMS MAY APPROACH SEVERE LIMITS LATER THIS AFTERNOON AND THIS EVENING. HEAVY RAIN IS ALSO POSSIBLE WHICH MAY CAUSE SOME LOCALIZED FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AS THE UPPER HIGH REMAINS NEAR THE FOUR CORNERS REGION...EXPECT AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY WITH A FEW APPROACHING SEVERE LIMITS. FLASH FLOODING WILL ALSO BE A THREAT EACH DAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ029-201300- SOUTHEAST PINAL COUNTY- 620 AM MST THU JUL 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE NEAR THE FOUR CORNERS REGION WILL MAINTAIN AN EASTERLY FLOW ACROSS THE AREA. EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP THIS AFTERNOON OVER THE HIGHER TERRAIN AND SLOWLY MOVE INTO THE VALLEY. SOME STORMS MAY APPROACH SEVERE LIMITS LATER THIS AFTERNOON AND THIS EVENING. THE STRONG GUSTY WINDS MAY PRODUCE AREAS OF BLOWING DUST WITH VISIBILITIES LESS THAN ONE MILE AT TIMES. HEAVY RAIN IS ALSO POSSIBLE WHICH MAY CAUSE SOME LOCALIZED FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AS THE UPPER HIGH REMAINS NEAR THE FOUR CORNERS REGION...EXPECT AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY WITH A FEW APPROACHING SEVERE LIMITS. FLASH FLOODING WILL ALSO BE A THREAT EACH DAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ031-032-201300- WESTERN PIMA COUNTY-TOHONO OODHAM NATION- 620 AM MST THU JUL 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT ONE MORE HOT DAY ACROSS CENTRAL AND WESTERN PIMA COUNTY WITH DAYTIME TEMPERATURES IN THE 105 TO 110 RANGE. ISOLATED THUNDERSTORMS MAY ALSO DEVELOP LATER THIS AFTERNOON AND THIS EVENING. THE MAIN THREAT OF THESE STORMS WILL BE STRONG GUSTY WINDS THAT MAY APPROACH SEVERE LIMITS AND ALSO BRIEF HEAVY RAIN THAT MAY CAUSE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AS THE UPPER HIGH REMAINS NEAR THE FOUR CORNERS REGION...EXPECT EVENING SHOWERS AND THUNDERSTORMS EACH DAY WITH A FEW APPROACHING SEVERE LIMITS. FLASH FLOODING WILL ALSO BE A THREAT EACH DAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 19, 6:07 PM MST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
607 PM MST THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND DMG ST. DAVID 31.90N 110.23W
07/19/2007 COCHISE AZ TRAINED SPOTTER
LARGE COTTONWOOD TREE DOWNED ACROSS STATE HIGHWAY 80
&&
PYTLAKLocal storm report, Jul 19, 6:24 PM MST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
624 PM MST THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM FLASH FLOOD BENSON 31.96N 110.30W
07/19/2007 COCHISE AZ LAW ENFORCEMENT
MANY STREETS FLOODED IN BENSON.
&&
PYTLAKLocal storm report, Jul 19, 6:26 PM MST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
626 PM MST THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL RIO RICO 31.47N 110.98W
07/19/2007 M0.88 INCH SANTA CRUZ AZ TRAINED SPOTTER
&&
PYTLAKLocal storm report, Jul 19, 6:35 PM MST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
635 PM MST THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL N PATAGONIA 31.54N 110.75W
07/19/2007 M1.50 INCH SANTA CRUZ AZ TRAINED SPOTTER
&&
PYTLAKLocal storm report, Jul 19, 6:52 PM MST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
652 PM MST THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM TSTM WND GST 5 NNE GREEN VALLEY 31.92N 110.99W
07/19/2007 E60 MPH PIMA AZ TRAINED SPOTTER
DUST STORM ALSO IN PROGRESS.
&&
PYTLAKLocal storm report, Jul 19, 6:58 PM MST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
658 PM MST THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL N ARIVACA JUNCTION 31.73N 111.06W
07/19/2007 E1.00 INCH PIMA AZ TRAINED SPOTTER
&&
PYTLAKThe office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 5:05 PM MST | Severe Thunderstorm Warning | TWC | Santa Cruz | 55 min |
| Jul 19, 5:40 PM MST | Severe Thunderstorm Warning | TWC | Cochise, Pima | 65 min |
| Jul 19, 5:49 PM MST | Areal Flood Advisory | TWC | Santa Cruz | 86 min |
| Jul 19, 5:56 PM MST | Severe Thunderstorm Warning | TWC | Santa Cruz | 64 min |
| Jul 19, 6:02 PM MST | Areal Flood Advisory | TWC | Cochise | 20 min |
| Jul 19, 6:15 PM MST | Flash Flood Warning | TWC | Cochise, Pima | 90 min |
| Jul 19, 6:37 PM MST | Severe Thunderstorm Warning | TWC | Pima | 53 min |
| Jul 19, 7:10 PM MST | Areal Flood Advisory | TWC | Pima, Santa Cruz | 95 min |
| Jul 19, 7:40 PM MST | Dust Storm Warning | TWC | 2 hr | |
| Jul 19, 7:51 PM MST | Areal Flood Advisory | TWC | Pima | 84 min |
| Jul 19, 7:59 PM MST | Severe Thunderstorm Warning | TWC | Pima | 61 min |
| Jul 19, 8:08 PM MST | Severe Thunderstorm Warning | TWC | Pima | 37 min |
| Jul 19, 8:24 PM MST | Areal Flood Advisory | TWC | Pima | 96 min |
| Jul 19, 9:10 PM MST | Areal Flood Advisory | TWC | Pima | 95 min |
| Jul 19, 9:52 PM MST | Areal Flood Advisory | TWC | Pima | 113 min |
| Jul 20, 12:53 AM MST | Areal Flood Advisory | TWC | Pima | 67 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.